# SDR CA050621020

- Difficulty date: June 18, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 26,264 hours
- Engine: Allsn 250C30S
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bearing
- Part number: SB3317101
- Condition: Spalled
- Location: M/R Gearbox
- Component: Gearbox, Skrsky
- Component part number: 76351095000
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SPALLED BEARING RACE.
